MathSciNet Relay Station
MathSciNet bibliographic data
MR2371385 20F67 (30C65 53A35)
Bridson, Martin; Hinkkanen, Aimo; Martin, Gaven Quasiregular self-mappings of manifolds and word hyperbolic groups. Compos. Math. 143 (2007), no. 6, 1613–1622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement